# SDR QXEA200700710

- Difficulty date: April 14, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,858 hours, 10,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LEFT SLAT NR 1 LEADING EDGE IS SCRATCHED.  REPAIRED IAW SRM 57-42-01, 51-21-11, 51-10-00.
